# SDR DALA2018121807276

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,914 hours, 23,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0868442) DURING INSPECTION FOUND CORROSION ON TRACK BTW RBL 13.84 AND STATION 787 TO 867 AT AFT CARGO COMPARTMENT. TRACK BTW RBL 13.84 AND STATION 787 TO 867 WAS REPLACED PER B737-800 SRM 51-40-02.
